# SDR AALA2020052769012

- Difficulty date: May 24, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 28,960 hours, 15,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - MAIN CABIN FLOOR PANEL 231XF DELAMINATED.  REMOVED AND REPLACED FLOOR PANEL 231XF IAW AMM TASK 53-00-00-400-801-A.
